| Model Number |
ZA9003 |
| Medical Device Problem Codes |
Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluation: the product was not returned to the manufacturing site; therefore, the complaint issue reported was not verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.Historical data analysis: a search of complaints revealed no additional investigation requests for this purchase order number.Conclusion: as a result of the investigation there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a za9003 intraocular lens (iol) was explanted from the patient's eye.Reason for explant is unknown/not provided.No further information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.
Additional Manufacturer Narrative
Device evaluation: the intraocular lens was received and visually evaluated.Results revealed both haptics were distorted and residues of viscoelastic on the lens related to the handling of the unit in a surgical procedure were observed.The presence of viscoelastic indicates the lens was not explanted in a secondary procedure.Based on the investigation findings, a correction to the initial mdr reporting explant is required, therefore, the following fields have been updated accordingly: section b1: adverse event and/or product problem: updated from adverse event to product problem.Section b2: no longer applicable as the event has been determined to be only a product problem.Section h1: type of reportable event: updated from serious injury to malfunction.Section h6: device code: updated from 2993 to 1069.Section d10: device available for evaluation: yes.Section d10: returned to manufacturer on: 1/31/2020.Section h3: device returned to manufacturer: yes.Device evaluation: the product was returned to the manufacturing site.The sample was evaluated, loose fibers/particles were observed on lens related the handling of the unit out of a sterile environment.Residues of lubricant material was also observed on lens.Both haptics was observed distorted.The condition in which the sample returned is consistent with a lens that was handled and prepare for surgical process.There is no specific failure against the lens reported.Therefore, it is not known that it will be verified.Based on the analyzed of the returned, there is no indication of product quality deficiency.Conclusion: as a result of the investigation there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.H3 other text : placeholder.